# SDR CALA2022090502269

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5323171520000
- Condition: Cracked
- Location: Fr35 Str 30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR35, STR. 30LH HOLE DAMAGE AND HOLE #2 CRACK INDICATIONS DURING NDT INSPECTION. INSPECTION REQUIREMENTS PER PART 2B OF THE LATEST REVISION OF EC FLIGHT CYCLES OR 121735 TOTAL FLIGHT HOURS (WHICHEVER COMES FIRS 9600 FLIGHT CYCLES OR 19200 FLIGHT HOURS (WHICHEVER COMES FIRST) /RA 5331-02958 ON OR BEFORE THE AIRCRAFT REACHING 56677 TOTAL T). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED THEREAFTER. FR35 STR. 30 HOLES INTERIM REPAIR ACP DURING HMV CK IN BFM. REPA IR IS A PERMANENT SOLUTION WITH INSPECTION REQUIRED. ACCOMPLISH
